# SDR 2023FA0000050

- Difficulty date: December 20, 2022
- Submitted: January 27, 2023
- Operation: General aviation
- Make and model: Boeing 777*
- Aircraft serial: 42238
- Aircraft time: 28,799 hours, 3,609 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ010000
- Condition: Burned
- Location: Zone 100
- Part time: 28,800 hours, 3,609 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS IN THE HANGAR FOR SCHEDULED MAINTENANCE. AIRCRAFT WAS CONNECTED TO GPU AND POWERED UP. DURING AIRCRAFT FUNCTIONS, THE GPU AUTO SHUTDOWN SEVERAL TIMES AND SMOKE WAS DETECTED COMING FROM THE MEC. AIRCRAFT ELECTRICAL POWER WAS SHUTDOWN AND THE SMOKE WAS FOUND EMITTING FROM A STATIC INVERTER. THE STATIC INVERTER WAS REMOVED AND PLACED AWAY FROM THE AIRCRAFT IN THE OPEN. A SMALL FLAME WAS SEEN COMING FROM THE STATIC INVERTER AND A FIRE EXTINGUISHER WAS USED TO PUT OUT THE FLAME.
